# SDR AALA202411111394

- Difficulty date: September 18, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 53,642 hours, 27,151 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK CENTER WINDSHIELD FRAMING LEFT HAND CENTER POST FRAME LOWER NODE ATTACHMENT AT UPPER RADIUS CRACKED AT FR 2. REPLACED FRAME PER EA 358171.
